# SDR DALA2020030401622

- Difficulty date: March 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 61,655 hours, 20,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5802, L/P 1513623) CORROSION ON RH SIDE PANEL FROM STA 1440 TO STA 1471 AT BULK CARGO COMP. CORRECTIVE ACTION: CORROSION LEVEL 2. REPAIRED PER. B757-300 SRM 53-00-53-2R.
